# SDR DALA2024110210585

- Difficulty date: November 1, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 63,092 hours, 32,797 cycles
- Engine: Cfmint CFM565A5
- Engine time: 62,721 hours, 31,700 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3121 - ATB - DUE TO AIR ENG 2 BLEED LEAK ECAM MESSAGE. UNABLE TO CONTINUE DUE TO WEATHER IN MSP. CORRECTIVE ACTION: FOUND LEAKS ON TLT, TCT, AND PRV. REPLACED PYLON OVERHEAT SENSING ELEMENT. FAN CONTROL THERMOSTAT, BLEED PRESSURE REGULATOR VALVE CONTROL, AND BLEED PRESSURE-REGULATOR VALVE. (LP 6731278)
